I have taken for about a year Fioricet for headaches. When I try to lower the dose I get terrible anxiety, headache, and an upset stomach. I have taken gabapentin for about 5 years. 400mg at night. I found that if I increase the dose of gabapentin I don't get the anxiety. I am now on 800mg. I really want to get off the Fioricet, but the withdrawals are awful. The gabapentin helps. I know that gabapentin is also addictive so I will deal with lowering the dosage back to 400mg when I get off the Fioricet. Is this a good plan? Any suggestions?
Does gabapentin help with tapering Fioricet?
Question posted by Alicia Mas on 10 June 2022
Last updated on 10 June 2022 by WildcatVet
Are you trying to stop the Fioricet on your own and adjusting your gabapentin dose without your doctor's supervision?
You need a tapering dose schedule for the Fioricet and professional advice about the gabapentin dose.
Please contact your health care provider.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.